EconPapers    
Economics at your fingertips  
 

Free surface flow over an obstacle. Theoretical study of the fluvial case

D. Boukari, R. Djouadi and D. Teniou

Abstract and Applied Analysis, 2001, vol. 6, 1-17

Abstract:

The two-dimensional stationary flow of a fluid over an obstacle lying on the bottom of a stream is discussed. We take into account the gravity and we neglect the effects of the surface tension. An existence theory for the solution of this problem is established by the implicit function theorem, for small obstacles and Froude numbers in an interval included in ] 0 , 1 [ .

Date: 2001
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/6/719515.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/6/719515.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:719515

DOI: 10.1155/S1085337501000677

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:719515